About Me: Female, 75, kingston, PA, member since Aug 1999
I am taking atenolol 50mg. for heart skips, also synthroid 112 mg, and avalide 300/12.5mg for blood pressure. Heart skips have plagued me for a very long time, keeping me from doing things I love to do. Even at my age, I'm very active. But it's sad to travel the count
[More]ry and always wanting to stay close to a hospital in case something happens. Going on a cruise would be out of the question.
Just a quick note to say hi!
Hi Barbvara,i just came across your cocern with palpitations ,i'm not sure if yoiur still on here but i get them also way you describe yours for at least since i was 28 i'm now 59,i am from edwardsville pa i used live in kingston also ...i am scared despearste to try and live with palps since they are lasting for hours certain times had a catrherazation in 2002 it was okay .thanks for listenoing if your still on this site .....
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.